MathSciNet Relay Station
MathSciNet bibliographic data
MR2740923 15B15 (15A24 26E50 65F20)
Gong, Zengtai; Guo, Xiaobin Inconsistent fuzzy matrix equations and its fuzzy least squares solutions. Appl. Math. Model. 35 (2011), no. 3, 1456–1469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement